eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Depakote er cause Tremor?

Summary: Tremor is found among people who take Depakote er, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Klonopin, and have Bipolar disorder.

We study 3,285 people who have side effects while taking Depakote er from FDA and social media. Among them, 161 have Tremor. Find out below who they are, when they have Tremor and more.

You are not alone: join a mobile support group for people who take Depakote er and have Tremor >>>

 

 

 

 

Depakote er

Depakote er has active ingredients of divalproex sodium. It is often used in bipolar disorder. (latest outcomes from 3,677 Depakote er users)

Tremor

Tremor (trembling or shaking movements in one or more parts of your body) has been reported by people with depression, multiple sclerosis, pain, high blood pressure, stress and anxiety. (latest reports from 70,846 Tremor patients)

On Jan, 5, 2015: 3,285 people reported to have side effects when taking Depakote er. Among them, 164 people (4.99%) have Tremor.

Trend of Tremor in Depakote er reports

Time on Depakote er when people have Tremor * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Tremor26.47%20.59%2.94%5.88%14.71%23.53%5.88%

Gender of people who have Tremor when taking Depakote er * :

FemaleMale
Tremor61.36%38.64%

Age of people who have Tremor when taking Depakote er * :

0-12-910-1920-2930-3940-4950-5960+
Tremor0.00%0.00%6.79%13.58%9.26%15.43%40.12%14.81%

Severity of Tremor when taking Depakote er ** :

leastmoderateseveremost severe
Tremor16.67%33.33%50.00%0.00%

How people recovered from Tremor ** :

while on the drugafter off the drugnot yet
Tremor0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Bipolar disorder (70 people, 42.68%)
  2. Depression (37 people, 22.56%)
  3. Convulsion (31 people, 18.90%)
  4. Anxiety (27 people, 16.46%)
  5. Epilepsy (24 people, 14.63%)

Top co-used drugs for these people * :

  1. Klonopin (21 people, 12.80%)
  2. Depakote (19 people, 11.59%)
  3. Seroquel (19 people, 11.59%)
  4. Divalproex sodium (16 people, 9.76%)
  5. Lamictal (15 people, 9.15%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tremor while taking Depakote Er?

You are not alone! Join a mobile support group:
- support group for people who take Depakote er and have Tremor
- support group for people who take Depakote er
- support group for people who have Tremor

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Depakote er, Tremor

You may be interested at these reviews (Write a review):

  • Crazy feelings with interesting things
    I am not tired but i can not keep my eyes open.I guess my Brain is tired, not my body. I can not focus on anything for a long period of time and when I try my eyes force close. I begin to hear voices and talk to people who are not present. I am scared so I stopped the meds slowly. Have not taken it in 36 hours and this morning I am still feeling this way.I am also on 4mg's of suboxone perscribed 3 times a day but I dont always take the 3rd one.
  • Seizure patient was on depakote for 16 years now on keppra 1500 mg.
    I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term effects of seizure meds?
  • Higher than a kite, and dumber than one of those saying i can no longer remember!
    I told my shrink I didn't want to try anymore antidepressants... that they make me crazy-stupid(pristiq), crazy-nympho(wellbutrin), or crazy-sloth(lexapro). I have complex ptsd, did, and gad. I really don't want to take anything... I just want to work out, eat right, and try to put myself back on track. It seems like every time I try these pills I get pushed off course. Anyways here's my experience with pristiq. Day1) dilation ofpupils was noticed with in a few hours, it started to feel like I was on sshrooms....I'd look in the mirror and feel so much love...just stand there staring. I slept better than I did in months. Day 2) Sadly though, when I woke up I couldn't climax, it was like I was numb. My pupils were still dilated and I still felt an out pouring of love and admiration while looking at myself. I tried hard not to fixate and get ready for work. I noticed that my tummy wasn't bloated anymore, I hadn't felt this much releaf in months. As I took my daily 50mg I reassured myself that it was ok not to climax in favor of all the good things I'm feeling now. Pristiq didn't interfere with my routine other than climaxing. Day 3) I awoke well rested with a happy tummy and it didn't bother me a bit not to climax, I jumped out of bed and started my day with vigor. The moment I took my dose and left the house is the last thing I remember! From what I wrote in my calendar, the notes I took, and my phone history I can piece together the things I did for 7 more days!!! I went to work, but my coworker was on holidays so it was just me alone in the office, I have no family or friends in this country (I moved to get away from a bad situation, hence cptsd) anyways I had no interaction. The only thing that brought me out was probably that I stopped taking the medication on day7 (According to the amount of medication left)....it's taken 14 more days to get out of the pristiq fog. During that time I've experienced nightly vivid dreams/ nightmares, extreme sweating and high body temperature, my stomach discomfort fluctuates but I can control it through diet, I'm able to climax again though it takes time, my pupils returned to normal a few days after I returned to myself...I seem to have memory impairment.
  • Depakote er affected by grapefruit
    I have taken Depakote ER for since 2005 for epilepsy. Once stabilized many years ago seizures and auras have not been bothering me. Until I recently ate three grapefruits over three days. After a few days, when the grapefruit cleared my system, the seizures and auras ceased. Therefore, grapefruit does affect how Depakote ER acts on your system.

More reviews for: Depakote er, Tremor

Comments from related studies:

  • From this study (10 months ago):

  • Sleep study showed snoring problem and advised me to go to ENT. Also to discuss ringing in the ear. Going to set appointment

    Bladder mesh surgery for incontinence in May 2013.

    Bikini cut FULL hysterectomy in Jan. 2014

    Gastroenterologist appointment April 10th, 2014 perforation of the intestine.

    Reply

  • From this study (1 year ago):

  • Ativan 4 mg per day Depakote 1000 mg per day Imipramine Pamolate 225 mg per day severe head shaking. was on 8 mg per day of Ativan six months ago. Tremors subside mostly once Ativan taken

    Reply

  • From this study (2 years ago):

  • My psych just started me on Depakote and lowered my doses of Tegretol and Lamictal as ive been rapid cycling for months now. I've only taken one 250mg tablet last night and I felt crazy energetic in the morning, and now in the evening I have a tension headache, feel like a zombie, am confused, trembling a bit, and crying.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.